On the efficient solution of a patch problem with multiple elliptic inclusions

Beitrag in einer Fachzeitschrift
(Originalarbeit)


Details zur Publikation

Autorinnen und Autoren: Schury F, Greifenstein J, Leugering G, Stingl M
Zeitschrift: Optimization and Engineering
Verlag: Springer Verlag (Germany)
Jahr der Veröffentlichung: 2015
Band: 16
Heftnummer: 1
Seitenbereich: 225-246
ISSN: 1389-4420
Sprache: Englisch


Abstract


We present an asymptotic approach to find optimal rotations of orthotropic material inclusions inside an isotropic linear elastic matrix. We compute approximate optimal solutions with respect to compliance and a stress based cost functional. We validate the local and global quality of the candidate solutions by means of finite element based parametric optimization algorithms. In particular, we devise a lower bound algorithm based on the free material optimization approach. Several numerical experiments are performed for different traction scenarios.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Greifenstein, Jannis
Professur für Angewandte Mathematik (Kontinuierliche Optimierung)
Leugering, Günter Prof. Dr.
Lehrstuhl für Angewandte Mathematik
Stingl, Michael Prof. Dr.
Professur für Angewandte Mathematik (Kontinuierliche Optimierung)


Zusätzliche Organisationseinheit(en)
Exzellenz-Cluster Engineering of Advanced Materials


Forschungsbereiche

A3 Multiscale Modeling and Simulation
Exzellenz-Cluster Engineering of Advanced Materials


Zitierweisen

APA:
Schury, F., Greifenstein, J., Leugering, G., & Stingl, M. (2015). On the efficient solution of a patch problem with multiple elliptic inclusions. Optimization and Engineering, 16(1), 225-246. https://dx.doi.org/10.1007/s11081-014-9262-x

MLA:
Schury, Fabian, et al. "On the efficient solution of a patch problem with multiple elliptic inclusions." Optimization and Engineering 16.1 (2015): 225-246.

BibTeX: 

Zuletzt aktualisiert 2018-06-08 um 12:53